Schauder bases and reflexivity
Kalton, N.
Studia Mathematica, Tome 34 (1970), p. 255-266 / Harvested from The Polish Digital Mathematics Library
Publié le : 1970-01-01
EUDML-ID : urn:eudml:doc:217512
@article{bwmeta1.element.bwnjournal-article-smv38i1p20bwm,
     author = {N. Kalton},
     title = {Schauder bases and reflexivity},
     journal = {Studia Mathematica},
     volume = {34},
     year = {1970},
     pages = {255-266},
     zbl = {0209.14503},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv38i1p20bwm}
}
Kalton, N. Schauder bases and reflexivity. Studia Mathematica, Tome 34 (1970) pp. 255-266. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv38i1p20bwm/